American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05D10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Andy Zucker. Topological dynamics of automorphism groups, ultrafilter combinatorics, and the Generic Point Problem. Trans. Amer. Math. Soc. 368 (2016) 6715-6740.
Abstract, references, and article information   
View Article: PDF

[2] Michael Gene Dobbins, Andreas F. Holmsen and Alfredo Hubard. Regular systems of paths and families of convex sets in convex position. Trans. Amer. Math. Soc. 368 (2016) 3271-3303.
Abstract, references, and article information   
View Article: PDF

[3] François G. Dorais, Damir D. Dzhafarov, Jeffry L. Hirst, Joseph R. Mileti and Paul Shafer. On uniform relationships between combinatorial problems. Trans. Amer. Math. Soc. 368 (2016) 1321-1359.
Abstract, references, and article information   
View Article: PDF

[4] Natasha Dobrinen and Stevo Todorcevic. A new class of Ramsey-classification theorems and their applications in the Tukey theory of ultrafilters, Part 2. Trans. Amer. Math. Soc. 367 (2015) 4627-4659.
Abstract, references, and article information   
View Article: PDF

[5] Nikos Frantzikinakis. A multidimensional Szemer\'edi theorem for Hardy sequences of different growth. Trans. Amer. Math. Soc. 367 (2015) 5653-5692.
Abstract, references, and article information   
View Article: PDF

[6] Vitaly Bergelson, Neil Hindman and Kendall Williams. Polynomial extensions of the Milliken-Taylor Theorem. Trans. Amer. Math. Soc. 366 (2014) 5727-5748.
Abstract, references, and article information   
View Article: PDF

[7] David Conlon, Jacob Fox, János Pach, Benny Sudakov and Andrew Suk. Ramsey-type results for semi-algebraic relations. Trans. Amer. Math. Soc. 366 (2014) 5043-5065.
Abstract, references, and article information   
View Article: PDF

[8] Natasha Dobrinen and Stevo Todorcevic. A new class of Ramsey-classification theorems and their application in the Tukey theory of ultrafilters, Part 1. Trans. Amer. Math. Soc. 366 (2014) 1659-1684.
Abstract, references, and article information   
View Article: PDF

[9] Vitaly Bergelson and Neil Hindman. Quotient sets and density recurrent sets. Trans. Amer. Math. Soc. 364 (2012) 4495-4531.
Abstract, references, and article information   
View Article: PDF

[10] Joseph R. Mileti. The canonical Ramsey theorem and computability theory. Trans. Amer. Math. Soc. 360 (2008) 1309-1340. MR 2357697.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] V. Farmaki and S. Negrepontis. Schreier sets in Ramsey theory. Trans. Amer. Math. Soc. 360 (2008) 849-880. MR 2346474.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Mathias Beiglböck, Vitaly Bergelson, Neil Hindman and Dona Strauss. Some new results in multiplicative and additive Ramsey theory. Trans. Amer. Math. Soc. 360 (2008) 819-847. MR 2346473.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Timothy J. Carlson, Neil Hindman and Dona Strauss. An infinitary extension of the Graham--Rothschild Parameter Sets Theorem. Trans. Amer. Math. Soc. 358 (2006) 3239-3262. MR 2216266.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] V. Farmaki and S. Negrepontis. Block combinatorics. Trans. Amer. Math. Soc. 358 (2006) 2759-2779. MR 2204055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Olaf Klein and Otmar Spinas. Canonical forms of Borel functions on the Milliken space. Trans. Amer. Math. Soc. 357 (2005) 4739-4769. MR 2165386.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Neil Hindman, Imre Leader and Dona Strauss. Infinite partition regular matrices: solutions in central sets. Trans. Amer. Math. Soc. 355 (2003) 1213-1235. MR 1938754.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Vitaly Bergelson, Neil Hindman and Bryna Kra. Iterated Spectra of Numbers---Elementary, Dynamical, and Algebraic Approaches. Trans. Amer. Math. Soc. 348 (1996) 893-912. MR 1333387.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] N. Sauer. On the Ramsey property of families of graphs . Trans. Amer. Math. Soc. 347 (1995) 785-833. MR 1262340.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Vitaly Bergelson and Neil Hindman. Ramsey theory in noncommutative semigroups . Trans. Amer. Math. Soc. 330 (1992) 433-446. MR 1069744.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia